MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION; CALCULATOR/DATA PROCESSING MODULE

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION; CALCULATOR/DATA PROCESSING MODULE
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd synapsys¿ informatics solution.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation summary this statement is to summarize the investigation of a complaint involving synapsys.It was reported that synapsys was having blood culture transmission issues.No other issues were reported.Bd investigated the issue.Bd remoted in and found the bottle on the instrument.It was flagged and the information was present in synapsys.The bottle was flagged at 14:37 and removed but the result was not sent until 16:10.There was a network issue at the site where capacity of the server was increased at the same time.It is suspected that the delay in transmission was due to this issue.The issue could not be observed.This is an unconfirmed failure of a bd product.Review found that complaints of this type were under statistical control for the month of august.Device history record review was not applicable as this is a standalone software product, and the operation/functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.If you have any additional questions or concerns, please do not hesitate to contact bd technical support.
 
Event or Problem Description
It was reported that while using bd synapsys¿ informatics solution delayed sending a positive result to the lis.No patient impact reported.

Brand Name
BD SYNAPSYS¿ INFORMATICS SOLUTION
Common Device Name
CALCULATOR/DATA PROCESSING MODULE
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22895592
Report Number1119779-2025-04360
Device Sequence Number5986483
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public(01)00382904441500
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown